See Alike in...

Alike App

Browser

Cloudlight

610d

More of a vent than anything; I missed all of my meds for about 4 days (back on track now) and I keep suddenly feeling dissociative or like my body is too heavy to hold up. Luckily I don't have anywhere to be for the next 2 days but it's very frustrating and has been making tasks like preparing food and showering very stressful.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion